q-pseudoconvex and q-complete domains
Compositio Mathematica, Volume 53 (1984) no. 1, pp. 105-111.
@article{CM_1984__53_1_105_0,
     author = {Vigna Suria, Giuseppe},
     title = {$q$-pseudoconvex and $q$-complete domains},
     journal = {Compositio Mathematica},
     pages = {105--111},
     publisher = {Martinus Nijhoff Publishers},
     volume = {53},
     number = {1},
     year = {1984},
     mrnumber = {762309},
     zbl = {0566.32012},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1984__53_1_105_0/}
}
TY  - JOUR
AU  - Vigna Suria, Giuseppe
TI  - $q$-pseudoconvex and $q$-complete domains
JO  - Compositio Mathematica
PY  - 1984
SP  - 105
EP  - 111
VL  - 53
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1984__53_1_105_0/
LA  - en
ID  - CM_1984__53_1_105_0
ER  - 
%0 Journal Article
%A Vigna Suria, Giuseppe
%T $q$-pseudoconvex and $q$-complete domains
%J Compositio Mathematica
%D 1984
%P 105-111
%V 53
%N 1
%I Martinus Nijhoff Publishers
%U http://archive.numdam.org/item/CM_1984__53_1_105_0/
%G en
%F CM_1984__53_1_105_0
Vigna Suria, Giuseppe. $q$-pseudoconvex and $q$-complete domains. Compositio Mathematica, Volume 53 (1984) no. 1, pp. 105-111. http://archive.numdam.org/item/CM_1984__53_1_105_0/

[1] K. Diederich and J.E. Fornaess: Pseudoconvex domains: bounded strictly plurisubharmonic exhaustion functions. Inv. Math. 39 (1977) 129-141. | MR | Zbl

[2] M.G. Eastwood and G. Vigna Suria: Cohomologically complete and pseudoconvex domains. Comm. Math. Helv. 55 (1980) 413-426. | MR | Zbl

[3] H. Grauert: On Levi's problem and the embedding of real analytic manifolds. Ann. Math. 68 (1958) 460-472. | MR | Zbl

[4] L. Hormander: An introduction to complex analysis in several variables. Princeton N.J. Van Nostrand (1966). | MR | Zbl

[5] R. Narasimhan: The Levi problem for complex spaces. Math. Ann. 142 (1961) 355-365. | MR | Zbl